Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 128, NWS Jackson, MS

May 24, 2015Issaquena County, Sharkey County, Washington County, Mississippi; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at May 24, 2015, 4:13 PM CDT for Issaquena County, Sharkey County, Washington County, Mississippi; East Carroll Parish, Morehouse Parish, West Carroll Parish, Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 24, 2015, 4:13 PM CDT (21:13 UTC)
Expired
May 24, 2015, 5:00 PM CDT
In force
47 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, West Carroll Parish, LA, Issaquena County, MS, Sharkey County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 144 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:49 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
357 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
0 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 10:01 AM CDT, 6 hours 12 minutes earlier.

Area forecast discussion, May 24, 10:01 AM CDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1001 AM CDT SUN MAY 24 2015

.UPDATE...A STRATUS DECK COVERS MUCH OF THE CWA THIS MORNING. RADAR
WAS ALREADY SHOWING A FEW SHOWERS/STORMS DEVELOPING AND MOVING INTO
THE PINE BELT. MADE SOME MINOR ADJUSTMENTS TO THE FORECAST TO
INDICATE THE BEST CHANCE FOR ISOLATED/SCATTERED ACTIVITY MAINLY OVER
THE SOUTHERN HALF THIS MORNING. OTHERWISE THE GOING FORECAST APPEARS
TO BE ON TRACK AND NO BIG ADJUSTMENTS WILL BE MADE. /DL/

&&

.AVIATION...MOST SITES ARE MVFR/IFR THIS MORNING IN STRATUS
CLOUDS...BUT EXPECT VFR CONDITIONS TO PREVAIL AFTER 16-17Z AS THE
LOW CLOUDS LIFT. THUNDERSTORMS ACTIVITY WILL BE ON THE INCREASE THIS
AFTERNOON INTO THE EVENING HOURS AND THIS WILL BRING OCCASIONAL
MVFR/IFR CONDITIONS TO GWO/GLH/JAN/HKS. EXPECT A RETURN TO MVFR/IFR
CONDITIONS AT ALL SITES AFTER 05-06Z AS STRATUS CLOUDS ONCE AGAIN
DEVELOP OVER THE AREA./15/

&&

.DISCUSSION... /ISSUED AT 455 AM CDT SUN MAY 24 2015/
SHORT TERM...TODAY THROUGH MONDAY NIGHT...ACTIVE WEATHER PATTERN
SHAPING UP FOR THE NEXT FEW DAYS. MID/UPPER LEVEL RIDGE OVER THE MS
VALLEY WILL SHIFT EAST TODAY AS TROF OVER THE ROCKIES MOVES OUT IN
THE WESTERN HIGH PLAINS. THIS PUTS THE CWA SANDWICHED BETWEEN THE TWO
WITH INCREASED FLOW ALOFT. A COUPLE OF RATHER POTENT WAVES WILL
IMPACT THE AREA OVER THE NEXT FEW DAYS. THE FIRST WAVE WILL IMPACT
THE REGION LATE THIS AFTERNOON AND TONIGHT. CONVECTION IS ONGOING
WITH THE FIRST WAVE OVER TX WITH SEVERAL MCV/S NOTED ON AREA RADARS.
HIRES DATA INDICATES THAT BAND OF SHOWERS AND THUNDERSTORMS...
CURRENTLY DEVELOPING OVER SE TX WILL EXPAND NORTH AND EAST THIS
MORNING AND BEGIN IMPACTING WESTERN PORTIONS OF THE CWA BY MID
AFTERNOON. SCATTERED CONVECTION WILL ALREADY BE ONGOING...BUT THE
BEST CHANCE OF SEVERE WEATHER WILL BE ASSOCIATED WITH THE CONVECTIVE
BAND LATE IN THE DAY/EVENING.

SPEAKING OF SEVERE...WEAK LAPSE RATES (VERTICAL TOTALS IN THE MID
20S) WILL BE IN PLACE WITH A DEEP TROPICAL TYPE AIRMASS AS PW/S
APPROACH 2 INCHES. SHEAR...ON THE OTHER HAND...WILL BE MUCH BETTER
AS 25-35 KNOTS OF 0-1 KM BULK SHEAR AND 35-40 KNOTS OF 0-6KM BULK
SHEAR SETS UP OVER WESTERN SECTIONS LATE THIS AFTERNOON AND EVENING.
MAIN SEVERE THREATS THIS AFTERNOON/EVENING WILL BE DAMAGING WINDS.
UNIDIRECTIONAL WIND PROFILE/LOW HELICITIES SHOULD LIMIT THE TORNADO
POTENTIAL. WITH THE TROPICAL AIRMASS...LOCALLY HEAVY RAINS WILL ALSO
OCCUR. ONE HOUR FFG VALUES RUNNING 2.5-3 IN AT THE MOMENT...SO WE
SHOULD BE ABLE TO TAKE SOME RAIN BEFORE FLOODING WOULD BECOME A
PROBLEM.

NEXT WAVE LOOKS TO BEGIN IMPACTING THE AREA MONDAY NIGHT. ONCE
AGAIN...LAPSE RATES WILL BE WEAK AND SHEAR MORE PROLIFIC. THIS
TIME...HODOGRAPHS WILL HAVE SOMEWHAT BETTER CURVATURE AS 0-3 KM
HELICITIES APPROACH 250-300 M2/S2 AFTER MIDNIGHT OVER THE DELTA
REGION. ALTHOUGH WINDS/HEAVY RAIN WILL CONTINUE TO BE THE MAIN
WEATHER IMPACTS...WILL ADD SOME TORNADO WORDING TO THE HWO FOR THIS
TIME PERIOD AND AREA. MORE HEAVY RAINFALL WITH THIS WAVE MAY
POSE SOME PROBLEMS WITH RUNOFF BY MONDAY NIGHT. WILL HAVE TO WATCH
HOW THIS UNFOLDS AS AN FFA MAY BE NEEDED./26/

LONG TERM...TUESDAY THROUGH SATURDAY...ONCE AGAIN THE MODELS ARE
POINTING TO AN ACTIVE PATTERN MAINLY DURING THE FIRST PART OF THE
PERIOD. A NEGATIVELY TILTED SHORT WAVE WILL BE PIVOTING FROM THE
SOUTHERN PLAINS TO THE MIDDLE MISSISSIPPI VALLEY FOR TUESDAY-TUESDAY
NIGHT. THE MAIN UPPER JET ENERGY WILL BEGIN JUST WEST OF THE REGION
ON EARLY TUESDAY THEN WILL SHIFT OVER THE REGION THROUGH TUESDAY
NIGHT. SPC ALSO HAS A SLIGHT RISK OF SEVERE STORMS FOR TUESDAY INTO
TUESDAY NIGHT FOR MOST OF THE CWA. MODELS CONTINUE TO INDICATE SOME
DECENT INSTABILITY ALONG WITH 30-40 KNOTS OF 0-6 KM SHEAR TO WORK
WITH AS WELL AT THE 0-3 KM LEVEL. WE WILL GET THE BASE OF THE
PRIMARY JET ENERGY CROSSING THE REGION FOR TUESDAY INTO TUESDAY NIGHT
WITH 40-50 KNOTS AT 500 MB. MODELS SOUNDINGS STILL HAVE SOME
INTERESTING HODOGRAPHS FOR SOME ORGANIZED UPDRAFTS FOR SEVERE STORMS.
AT THIS TIME STILL THINK THAT THE PRIMARY CONCERN WILL BE DAMAGING
WINDS ALONG WITH SOME HAIL WITH SOME 6-7C LAPSE RATES. CIPS ANALOGUE
WAS ALSO HINTING AT SOME SEVERE CONCERNS. SO WILL ADD THIS TO THE HWO
FOR MOST OF THE REGION. OF SECOND CONCERN PWATS WILL BE FROM 1.7 TO
2.0 INCHES FOR TUESDAY WITH STRONG MOISTURE TRANSPORT. MODELS
CONTINUE TO SHOW THE POTENTIAL FOR SOME HEAVY RAINFALL FOR TUESDAY
WITH THE HEAVIEST AMOUNTS IN THE NORTHWEST. THE GFS WAS SHOWING 4-5
INCHES IN THE DELTA REGION BY TUESDAY EVENING. WPC HAS A EXCESSIVE
RAINFALL RISK FOR THE DELTA REGION THROUGH EARLY TUESDAY WITH A
GRAPHIC OF 3-4 INCHES IN THE WEST. CIPS ANALOGUE WAS ALSO PICKING UP
SOME SIGNALS FOR HEAVY RAIN POTENTIAL AS WELL. AS WE GO INTO THE REST
OF THE PERIOD WE WILL SEE SOME HEIGHT RISES AS WE GO TOWARD A MORE
DIURNAL DRIVEN REGIME FOR MAINLY AFTERNOON AND EARLY EVENING
CONVECTION. THE MEAN RIDGE WILL FLUCTUATE SOME DURING THE REST OF THE
PERIOD./17/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DL/15/26/17
Hazardous weather outlook, May 24, 2:51 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
251 PM CDT SUN MAY 24 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034>036-040>043-
047>049-053>055-059>064-072-252000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA-SHARKEY-YAZOO-WARREN-HINDS-
RANKIN-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-MARION-
251 PM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST
MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...
AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

TORNADOES
THREAT...LIMITED
TIMING...THE REST OF THIS AFTERNOON INTO THE EVENING

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THE REST OF THIS AFTERNOON INTO THE EVENING

SEVERE THUNDERSTORMS ARE POSSIBLE GENERALLY ALONG AND WEST OF
INTERSTATE 55. WIND GUSTS OF 60 MPH AND HAIL TO THE SIZE OF
QUARTERS WILL BE THE PRIMARY SEVERE THREAT. A TORNADO OR TWO
IS ALSO POSSIBLE. LOCALLY HEAVY RAIN CAN ALSO BE EXPECTED.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN MONDAY NIGHT GENERALLY
ALONG AND WEST OF INTERSTATE 55. WIND GUSTS OF 60 MPH WILL BE THE
PRIMARY SEVERE THREAT ALONG WITH LOCALLY HEAVY RAINFALL. A TORNADO
OR TWO CANNOT BE RULED.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY
EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND
GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY
SEVERE THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON THROUGH TONIGHT AND MONDAY NIGHT THROUGH
TUESDAY NIGHT.

MSZ025>033-037>039-044>046-050>052-056>058-065-066-073-074-252000-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-SCOTT-
NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-COVINGTON-JONES-LAMAR-
FORREST-
251 PM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN MONDAY NIGHT GENERALLY
ALONG AND WEST OF INTERSTATE 55. WIND GUSTS OF 60 MPH WILL BE THE
PRIMARY SEVERE THREAT ALONG WITH LOCALLY HEAVY RAINFALL. A TORNADO
OR TWO CANNOT BE RULED.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON INTO TUESDAY
EVENING GENERALLY ALONG AND NORTH OF THE HIGHWAY 84 CORRIDOR. WIND
GUSTS OF 60 MPH AND HAIL UP TO QUARTER SIZED WILL BE THE PRIMARY
SEVERE THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION MONDAY
NIGHT THROUGH TUESDAY NIGHT.

15

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, May 24, 3:12 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
312 PM CDT SUN MAY 24 2015

MSZ031-033-039-242045-
OKTIBBEHA MS-NOXUBEE MS-LOWNDES MS-
312 PM CDT SUN MAY 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN
OKTIBBEHA...SOUTHERN LOWNDES AND NOXUBEE COUNTIES UNTIL 345 PM CDT...

AT 311 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MASHULAVILLE TO NEAR
PRAIRIE POINT...AND MOVING NORTH AT 35 MPH.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STARKVILLE...COLUMBUS...MACON...BROOKSVILLE...CRAWFORD...PRAIRIE
POINT...SESSUMS...BIGBEE VALLEY...MASHULAVILLE...OKTOC...BENT OAK...
DEERBROOK AND ARTESIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3306 8833 3305 8881 3329 8881 3351 8884
      3351 8859 3352 8828
TIME...MOT...LOC 2011Z 181DEG 32KT 3311 8884 3311 8835

EC
Special weather statement, May 24, 3:16 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
316 PM CDT SUN MAY 24 2015

LAZ015-016-023-242045-
RICHLAND LA-FRANKLIN LA-MADISON LA-
316 PM CDT SUN MAY 24 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...RICHLAND
AND NORTHWESTERN MADISON PARISHES UNTIL 345 PM CDT...

AT 315 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LIDDIEVILLE TO 6 MILES WEST
OF NEWLIGHT...AND MOVING NORTH AT 45 MPH.

WINDS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WINNSBORO...RAYVILLE...MANGHAM...START...DELHI...LIDDIEVILLE...
ARCHIBALD...WAVERLY...BAKERS...ALTO...TENDAL...CROWVILLE...HOLLY
RIDGE...GILBERT AND BASKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3250 9192 3251 9190 3254 9189 3252 9184
      3254 9184 3257 9181 3245 9132 3220 9143
      3220 9149 3210 9151 3209 9149 3208 9149
      3201 9152 3211 9187 3214 9190 3216 9189
      3216 9193
TIME...MOT...LOC 2015Z 191DEG 45KT 3216 9185 3207 9154

EC
Local storm report, May 24, 3:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
330 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     LAUREL                  31.69N 89.14W
05/24/2015                   JONES              MS   EMERGENCY MNGR

            REPORT OF SOME TREES AND POWERLINES DOWN. ONE TREE FELL
            ON A HOME ON 4TH STREET WITH NO INJURIES. ALSO SOME TREES
            DOWN SCATTERED NEAR SHARON AND SHADY GROVE JUST NORTH OF
            LAUREL.

&&

DCOX
Special weather statement, May 24, 3:33 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
333 PM CDT SUN MAY 24 2015

ARZ074-LAZ007-242115-
ASHLEY AR-MOREHOUSE LA-
333 PM CDT SUN MAY 24 2015

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ASHLEY COUNTY UNTIL 415
PM CDT...

AT 332 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR HUTTIG...MOVING NORTH AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CROSSETT AND WEST CROSSETT AROUND 345 PM CDT.
  NORTH CROSSETT AROUND 350 PM CDT.
  OLD MILO AROUND 400 PM CDT.
  FOUNTAIN HILL AROUND 410 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BLANCHTON.

LAT...LON 3315 9211 3316 9214 3320 9214 3321 9208
      3324 9209 3328 9204 3328 9200 3330 9200
      3331 9198 3335 9199 3338 9196 3340 9199
      3340 9182 3293 9201 3293 9207 3301 9207
      3303 9211 3310 9214
TIME...MOT...LOC 2032Z 196DEG 38KT 3303 9210

DB
Special weather statement, May 24, 3:37 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
337 PM CDT SUN MAY 24 2015

MSZ059-060-242100-
ADAMS MS-JEFFERSON MS-
337 PM CDT SUN MAY 24 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS AND
SOUTHWESTERN JEFFERSON COUNTIES UNTIL 400 PM CDT...

AT 337 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR CRANFIELD...OR 9 MILES SOUTHEAST OF NATCHEZ...MOVING NORTH AT
25 MPH.

DIME SIZE HAIL AND WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CRANFIELD AROUND 350 PM CDT.
  STANTON AROUND 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3140 9134 3172 9139 3175 9136 3175 9127
      3176 9126 3161 9115 3160 9116 3140 9116
TIME...MOT...LOC 2037Z 179DEG 16KT 3148 9124

EC
Special weather statement, May 24, 3:56 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
356 PM CDT SUN MAY 24 2015

MSZ019-025-242130-
LEFLORE MS-SUNFLOWER MS-
356 PM CDT SUN MAY 24 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER AND
NORTHWESTERN LEFLORE COUNTIES UNTIL 430 PM CDT...

AT 356 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SUNNYSIDE...OR 11 MILES EAST OF RULEVILLE...MOVING NORTH AT 35
MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MINTER CITY AROUND 405 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCHLATER.

LAT...LON 3381 9045 3381 9021 3376 9022 3376 9025
      3375 9030 3373 9031 3370 9030 3369 9029
      3370 9026 3374 9024 3373 9022 3360 9025
      3361 9046 3399 9060 3399 9045
TIME...MOT...LOC 2056Z 182DEG 28KT 3368 9036

DB

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 12:42 PM CDTSpecial Weather StatementJANCovington, Lamar33 min
May 24, 1:05 PM CDTSpecial Weather StatementJANNewton25 min
May 24, 1:07 PM CDTSpecial Weather StatementJANCovington38 min
May 24, 2:24 PM CDTSpecial Weather StatementJANJones36 min
May 24, 2:51 PM CDTSpecial Weather StatementJANFranklin39 min
May 24, 3:02 PM CDTSpecial Weather StatementJANBolivar28 min
May 24, 3:07 PM CDTSpecial Weather StatementJANGrenada, Webster23 min
May 24, 3:12 PM CDTSpecial Weather StatementJANLowndes, Noxubee33 min
May 24, 3:28 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha47 min
May 24, 3:37 PM CDTSpecial Weather StatementJANAdams23 min
May 24, 3:54 PM CDTSevere Thunderstorm WarningJANClay, Lowndes30 min
May 24, 3:56 PM CDTSpecial Weather StatementJANSunflower34 min
May 24, 4:21 PM CDTSpecial Weather StatementJANYazoo24 min
May 24, 5:03 PM CDTSevere Thunderstorm WarningJANSharkey, Sunflower, Washington27 min
May 24, 5:06 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore, Yazoo54 min
May 24, 5:23 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington52 min
May 24, 6:24 PM CDTSpecial Weather StatementJANCopiah51 min
May 24, 6:27 PM CDTSpecial Weather StatementJANLincoln48 min
May 24, 6:36 PM CDTSevere Thunderstorm WarningJANLincoln39 min
May 24, 6:47 PM CDTSpecial Weather StatementJANAdams43 min
May 24, 6:59 PM CDTSpecial Weather StatementJANHinds46 min
May 24, 3:16 PM CDTSpecial Weather StatementJANFranklin, Richland29 min
May 24, 3:35 PM CDTSevere Thunderstorm WarningJANFranklin, Morehouse, Richland, West Carroll40 min
May 24, 4:49 PM CDTSpecial Weather StatementJANConcordia, Franklin41 min
May 24, 3:33 PM CDTSpecial Weather StatementJANAshley42 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Louisiana, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.